Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On domains of maximal monotone operators


Author: Jürgen Weyer
Journal: Bull. Amer. Math. Soc. 82 (1976), 491-493
MSC (1970): Primary 47H05; Secondary 47B25
DOI: https://doi.org/10.1090/S0002-9904-1976-14070-0
MathSciNet review: 0402548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973 (French). North-Holland Mathematics Studies, No. 5. Notas de Matemática (50). MR 0348562
  • 2. Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French). MR 0250140
  • 3. J. Weyer, Zyklische Monotonie eines nicht-linearen Operators und Symmetrie seiner Linearisierung, Diplomarbeit Köln, 1974.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47B25

Retrieve articles in all journals with MSC (1970): 47H05, 47B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14070-0